# SDR 2006FA0000775

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: General aviation
- Aircraft: N3894T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30223
- Aircraft time: 5,260 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6707003
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE, A CRACK WAS FOUND ON THE MAIN SPAR DIRECTLY BEHIND THE SWIVEL BOLT BRACKET AT THE IB MOUNTING NUTPLATE. THE CRACK IS 3 INCHES IN LENGTH AND CURVES UPWARD ON BOTH ENDS. THE CRACK WAS NOT VISIBLE UNTIL THE AREA WAS CLEANED. IT IS RECOMMENDED THAT THIS AREA OF THE SPAR BE CLEANED AND INSPECTED DURING COMPLIANCE OF SB.  A CRACK WAS ALSO FOUND ON ANOTHER PA28R-180 NEAR THE SAME LOCATION ON THE SPAR. THIS INFORMATION AND PICTURES WERE SENT TO FOR EVALUATION.
